# SDR REXA2024111901502

- Difficulty date: November 12, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670350551
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND JOINT ANGLE AT FS333.00 & STR 21L TO BE CORRODED.   REMOVED CORROSION FOR FS 333.00 JOINT ANGLE @ STR 21L IAW CRJ 700 SRM 51-21-06-001-001-A01. UPON FURTHER INVESTIGATION FOUND NO ALLOWED DAMAGE IN THIS AREA & 20% MATERIAL LOST ON JOINT ANGLE, REQUIRE REPLACEMENT. LOCATED AND DRILLED NEW SERVICEABLE STRINGER SPLICE P/N SH670-35055-1 AT STGR 21L F.S. 333 IAW CRJ-700 SRM 51-40-11-001-001-A01.  INSTALLED SERVICEABLE FS 333.00 JOINT ANGLE PN SH670-35055-1 @ STR 21L IAW CRJ 700 SRM 51-21-06-001-001-A01 AND SRM 51-42-21-001-001-A01
